starting to feel the sides...

Page 2 of 2 First 12

  1. Quote Originally Posted by seanghetto View Post
    I know what you mean...I get the same thing some times, and I know its my liver. Does it hurt to bend forward and sharp pain when you try to breath in, in that position?
    I drop the dosage a bit and usually helps, but only got it that bad once. I always get a bit sore in liver area though usually just monitor it and make sure it doesn't get any worse or any other signs like dark urine etc.
    Should really look into getting TUDCA, milk thistle is pretty much useless for PH liver potection. TUDCA is a neccessity IMO.
    Anyway if the pain is bad enough to effect you in anyway like can't do certain movements than I would definitely stop the cycle, its better safe then needing a liver transplant. If it's just a dull pain then I would just continue on and monitor, maybe even lower dose a bit.
    Im not sure how you dose but it would probably help to split your doses up as much as possible. So say for example if ure taking 20mg/day split it into 4x5mg doses instead of 2x10mg. Stops your liver being hit with such big dodes at once.
    yes!! when i bend into different positions, and i know its toxicating on your liver thats why i figured it might be the liver lol... and its in that area.. :/


  2. Quote Originally Posted by SPS View Post
    Unless you have a pre-existing conditon I can't believe after two weeks your liver is so inflamed or messed up it hurts. Your lethargy is also so bad after 2 weeks you quit during your workout? Stop taking the epi, run an OTC pct, and do not try aas again.
    well bro.. idk what to tell you.. and i didnt say it was every day, today i felt good other then just some liver pain but it wasnt much though like yesterday nothing to raise concerns... but yesterday i just felt like phuck the world..
    •   
       


  3. Quote Originally Posted by woodbear View Post
    I tried sd for 4 days 7 months after i used havoc(which i gained mostly fat and water from, not exactly lean gains). Instant liver area pain... Just got worse and got really lethargic..so i stopped , in 2 days pain was gone, never touched any aas since, big enough naturally to get roid accusations anyway. Why bother screwing up my hormones and wallet for so little.
    I have seen great gains from havoc and sd in fairly untrained people, but for those who have trained and gained up to their genetic max naturally, long aas test/gh etc is needed for big gains...even dudes i know who compete, who got really big before theyvturned to the dark side.. expects like 5-10lbs gains a year from long cycles of gear.
    20lbs gains is what skinny dudes get... Eat enough first,food is the best "anabolic"
    so i really see why people use them, a great shortcut;-)

    If i ever decide to use gear in the future, it would be test...you ll feel awsome, and hardly strain the liver...heart kidneys is another matter in the long run

    Suggestion, get off it and start pct. Your body does not like this shait... Not everyone tolerates this stuff..
    **** idk its probably because i drank like 3-4 days a week before the cycle for the couple of weeks leading into it lol... im gona give it another go and see if the liver pain gets any worst... im on 30mg a day atm, on my 2nd week.. bumping it to 40 next weekk.... peppering my angus.

  4. Quote Originally Posted by seanghetto View Post
    Mate..Don't listen to this dude. Except maybe on the don't do Prohormones again thing, he could be right there..
    Me and you both know it's not in your mind and it's hard for others who have never experienced anything like this to understand... It a definit pain from liver area... Just monitor closely...seperate your doses, even if there 10mg caps I'd buy empty caps of ebay and halve em and split dosages more that way. If pain gets worse discontinue cycle, and maybe move to a less harsh compound and see how you react (you are running one of the harshest compounds!)
    thanks for the help bro, this is probably what im going to do... idk what to say other then i did drink a lot before the cycle, but i dont drink now... and its not like i said every day is like that.. the pain wasnt as bad today and my mood was good, im just gona monitor it for the rest of the week... and start 40mg next week see how it works out, but i am only taking cycle assisnt and multis, should i up my cycle assist dosage though?

  5. Quote Originally Posted by fueledpassion View Post
    How about taking UDCA and let all this nonsense go. While you could just have preconditioned liver problems and the Epistane has caused the problem to get significantly worse OR it is something else entirely. To be sure, just get some UDCA. There is a reputable site that sells research chems and also offers this in pill form, which I have verified by logging blood results after an SD/Trenazone/H-Drol run, that it is legit UDCA.

    Cant source so dont ask. Search.

    I'm on week 4 of SD and going strong. Why? I ran UDCA for the past 3 weeks at a measily 250mg/day and I stayed off the alcohol. Granted, I have never abused my liver in the past so it generally takes these orals pretty well. Epi is weak sauce, too. I can't understand why its messin with your abdomen but I have heard of others experiencing same said issus while on 40mg Epi.

    Me personally, I have to eat Epi like candy to get results. Usually upward of 50mg/day to get some size. That's also why I don't run it, lol.
    dang.. usually my body has never reacted badly to anything before... only thing in the supp lines is pwo dont do jack **** for me.... and i plan to do 40mg next week... hopefully ill be feeling good. im starting to see lil more vascularity on the epi so im liking it and strength isnt up too much but defenitley feeling it
    •   
       


  6. Quote Originally Posted by navy View Post
    **** idk its probably because i drank like 3-4 days a week before the cycle for the couple of weeks leading into it lol... im gona give it another go and see if the liver pain gets any worst... im on 30mg a day atm, on my 2nd week.. bumping it to 40 next weekk.... peppering my angus.
    Please be careful.

  7. Quote Originally Posted by navy View Post

    **** idk its probably because i drank like 3-4 days a week before the cycle
    Highly recommend you do not consume alcohol while on cycle due to the stress you're placing on the liver using the PH.

    My son is in the Navy. Where are you stationed?

  8. Quote Originally Posted by SPS View Post
    Unless you have a pre-existing conditon I can't believe after two weeks your liver is so inflamed or messed up it hurts. Your lethargy is also so bad after 2 weeks you quit during your workout? Stop taking the epi, run an OTC pct, and do not try aas again.
    You don't need a doctor to tell you this is REALLY GOOD ADVICE. You might have some health issues that could really hurt you - like hepatitis or something. Who knows, but you're not responding the way you should.

  9. Quote Originally Posted by ExerciseorDie View Post
    I mean you get ONE liver in your life. Why not take care of it. You can have sex with 100 girls raw dog, MAYBE not get an STD that causes painful sore on your penis. But you get ONE penis and you wrap that sucker dont you??
    ...no. no i do not.

  10. Quote Originally Posted by navy View Post
    **** idk its probably because i drank like 3-4 days a week before the cycle for the couple of weeks leading into it lol... im gona give it another go and see if the liver pain gets any worst... im on 30mg a day atm, on my 2nd week.. bumping it to 40 next weekk.... peppering my angus.
    Is there a "BEST OF" section on here bc this needs to be in it. Do you read the label and tell yourself you researched it???

  11. Quote Originally Posted by OnionKnight View Post

    liver is right under the lung, not lower right hand side. that would be your appendix, colon, or small or large intestine

    to take it a step further, nearly every doctor agrees the liver does not feel pain, the pain comes from a fatty inflamed liver pressing against nearby organs. so if it hurts to bend forward or breath, then you have a fatty liver pressing into something every time you do those movements

    to take it a step further, that means you do have a pre existing condition, and its probly fatty liver from getting drunk 3 nights a week

    youre advice is terrible. its like youre trying to convince yourself that youre fine and normal by telling someone else that his sides are normal. but the thing is that liver area pain isnt normal on epistane,especially 2 weeks in
    This is correct 100%. i had terrible stomach pains and nobody could figure out what it was...turned out to be my liver was bloated with water and inflamed putting pressure on my stomach. Stacked the lasix i was on with another duiretic....liver better and no stomach pain. This type scenario happens with organs. This pain you guys speak of also can be colon/intestinal related from my past experience.

  12. Drink more water and up your dose of stanozane = sides gone.
  •   

      
     

Similar Forum Threads

  1. Replies: 191
    Last Post: 10-17-2010, 02:45 AM
  2. Big Guy Starting To See The Light
    By jakesnake771 in forum Weight Loss
    Replies: 9
    Last Post: 06-13-2010, 03:12 AM
  3. Replies: 17
    Last Post: 03-15-2009, 09:52 PM
  4. Replies: 1
    Last Post: 01-03-2008, 03:08 PM
  5. Clen: feeling the sides
    By Tom 185 in forum Anabolics
    Replies: 19
    Last Post: 06-30-2006, 08:02 PM
Log in
Log in